Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey pplz... i am thinking of getting a tatoo... but i am scared that because i am on roaccutane it might affect my skin much worse than normal... (u know cause the roaccutane makes the skin more sensitive to everything)

Does anyone know about this area?

Any help would be great biggrin.gif

Thanks

AlKaMiMe *2005*

Share this post


Link to post
Share on other sites

do not get a tattoo while on accutane, it will take longer to heal and won't come out as best as it could. Ask your derm if you should get a tat....

Share this post


Link to post
Share on other sites

yeh i guess i could wait... but ill ask my derm anyway just to c if i can get it now... u c its my bday cumin up and i want a tat... lol... thats y i wanted it soon... biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×